# SDR R61A2018113091184

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 22,257 hours, 15,645 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R HARNESS W611 AND SKEW SENSOR ON RH SLAT 2/3 IAW AMM 27-83-01 AND 27-83-07.
